Medical Specialty >> Dermatology

Doctors Lounge - Dermatology Answers

Back to Dermatology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/18/2017.

Forum Name: Dermatology Topics

Question: Dandruff, Blepharitis, Acne all in one


 Jansher - Sat May 02, 2009 11:47 am

For the last year or so i have been ravaged with these 3 conditions, it started with red pimples on the back and arms, then i had huge amounts of dandruff in the hair and now i have Blepharitis on my eyes as well. All three problems are pretty severe in their own right. I have tried medicated dandruff shampoos, eye ointments and a doctor gave me some meds all of which has had zero control or effect on any of the problems. Please recommend me a course of action which can help me eliminate this.
 Dr.M.jagesh kamath - Fri Aug 21, 2009 11:58 am

User avatar Hello,All these conditions mentioned fall under seborrheic dermatitis.You may need a course of internal antibiotic.Best wishes

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us